# SDR DALA1125609874

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 71,376 hours, 66,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT ALL OF THE EMERGENCY PATHWAY LIGHTS FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MX FOUND A CONNECTOR IN THE WIRE HARNESS LOOSE, RESECURED IT, RE-LAMPED EACH LIGHT, AND FUNCTIONALLY CHECKED THE SYS.
